Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Andrew Lobb, PhD Harvard University

Personal web page

Professor, Topology in the Department of Mathematical Sciences

Contact Andrew Lobb

Research Groups

Department of Mathematical Sciences

  • Pure Mathematics
  • Pure Mathematics: Topology

Research Interests

  • Low-dimensional topology
  • Knot theory
  • Smooth 4-manifolds
  • Categorification

Publications

Journal Article

  • Lobb, Andrew, Orson, Patrick & Schuetz, Dirk (2020). Khovanov homotopy calculations using flow category calculus. Experimental Mathematics 29(4): 475-500.
  • Lobb, Andrew & Zentner, Raphael (2020). On spectral sequences from Khovanov homology. Algebraic and Geometric Topology 20(2): 531-564.
  • Lobb, Andrew (2019). A counterexample to Batson's conjecture. Mathematical Research Letters 26(6): 1789-1789.
  • Jones, Dan, Lobb, Andrew & Schuetz, Dirk (2019). An sl(n) stable homotopy type for matched diagrams. Advances in Mathematics 356: 106816.
  • Baldwin, John, Hedden, Matthew & Lobb, Andrew (2019). On the functoriality of Khovanov-Floer theories. Advances in Mathematics 345: 1162-1205.
  • Cincotti, Antonio, Maucher, Fabian, Evans, David, Chapin, Brette M., Horner, Kate, Bromley, Elizabeth, Lobb, Andrew, Steed, Jonathan W. & Sutcliffe, Paul (2019). Threaded Rings that Swim in Excitable Media. Physical Review Letters 123(25): 258102.
  • Lewark, Lukas & Lobb, Andrew (2019). Upsilon-like concordance invariants from sl(n) knot cohomology. Geometry and Topology 23(2): 745-780.
  • Lobb, Andrew, Orson, Patrick & Schuetz, Dirk (2018). Framed cobordism and flow category moves. Algebraic & Geometric Topology 18: 2821-2858.
  • Lobb, Andrew, Orson, Patrick & Schuetz, Dirk (2017). A Khovanov stable homotopy type for colored links. Algebraic and Geometric Topology 17(2): 1261-1281.
  • Lobb, Andrew, Jones, Daniel & Schuetz, Dirk (2017). Morse moves in flow categories. Indiana University Mathematics Journal 66(5): 1603-1657.
  • Lewark, Lukas & Lobb, Andrew (2016). New Quantum Obstructions to Sliceness. Proceedings of the London Mathematical Society 112(1): 81-114.
  • Lobb, Andrew (2014). 2–strand twisting and knots with identical quantum knot homologies. Geometry & Topology 18(2): 873-895
  • Lobb, Andrew (2014). The Kanenobu knots and Khovanov-Rozansky homology. Proceedings of the American Mathematical Society 142(4): 1447-1455.
  • Lobb, Andrew & Zentner, Raphael (2013). The Quantum sl(N) Graph Invariant and a Moduli Space. International Mathematics Research Notices
  • Lobb, Andrew (2012). A note on Gornik's perturbation of Khovanov-Rozansky homology. Algebraic & Geometric Topology 12(1): 293-305.
  • Lobb, Andrew (2011). Computable bounds for Rasmussen's concordance invariant. Compositio Mathematica 147(2): 661-668.
  • Lobb, Andrew & Zentner, Raphael (2010). On Casson-type instanton moduli spaces over negative definite 4-manifolds. Quarterly Journal of Mathematics 62(2): 433-450.
  • Lobb, Andrew. (2009). A slice genus lower bound from sl(n) Khovanov-Rozansky homology. Advances in Mathematics 222(4): 1220-1276.

Supervises